# SDR PNR2004F00001

- Difficulty date: May 19, 2004
- Submitted: July 9, 2004
- Operation: Air carrier
- Aircraft: N646H
- Make and model: Enstrm 280C
- Aircraft serial: 1099
- Engine: Lyc HIO360*
- System (JASC): 5540 · Rudder Structure
- Part: Bearing
- Part number: 281432015
- Part serial: 64565768
- Condition: Delaminated
- Location: Rubber
- Part time: 1,085 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOTS COMPLAINED ABOUT HEAVY COLLECTIVE AND EXCESSIVE AMOUNT OF RT COLLECTIVE INPUT TO FLY.  UPON INSPECTION OF THE LAMIFLEX BEARINGS, IT WAS DISCOVERED THAT THE RUBBER AND BRASS MATERIAL WAS EXTRUDING AND DELAMINATING.  UNABLE TO DETERMINE CAUSE.  USEFUL LIFE IS RATED AT FIVE YEARS, AND THESE HAD 25 MONTHS TIME IN SERVICE WHEN REMOVED.
